MAUDE Adverse Event Report: CAREFUSION ALARIS® SECONDARY ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS® SECONDARY ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 72215N
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected product has been received and the evaluation is pending.A follow up report will be submitted once the evaluation is completed.
 
Event or Problem Description
The reported feedback suggests that there was a leakage of cytotoxic drugs.From the reported information there are no indications of serious injury to the patient or user as a result of cytotoxic exposure.
 
Additional Manufacturer Narrative
Cont¿d d.11: 1000ml sodium chloride fluid bag; fresenius infusion set; 500ml sodium chloride fluid bag.The customer¿s report of leakage was not confirmed.Visual inspection did not observe any anomalies.Functional and pressure testing was not able to replicate any leakage.The root cause of the reported leakage was not determined.
 
Event or Problem Description

Brand Name
ALARIS® SECONDARY ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8793641
Report Number9616066-2019-01961
Device Sequence Number13934530
Product Code FPA
UDI-Device Identifier10885403235467
UDI-Public10885403235467
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K790582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/08/2022
Device Model Number72215N
Device Catalogue Number72215N
Device Lot Number19025496
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/09/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/16/2019
Supplement Report FDA Received Date07/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1